Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On optimal temperature paths for thermorheologically simple viscoelastic materials


Authors: Morton E. Gurtin and Lea F. Murphy
Journal: Quart. Appl. Math. 38 (1980), 179-189
MSC: Primary 73U05; Secondary 73F15
DOI: https://doi.org/10.1090/qam/580878
MathSciNet review: 580878
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73U05, 73F15

Retrieve articles in all journals with MSC: 73U05, 73F15


Additional Information

DOI: https://doi.org/10.1090/qam/580878
Article copyright: © Copyright 1980 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website